# SDR 29GA2014122400002

- Difficulty date: December 21, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 30,585 hours, 34,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP CREW REPORTED PASSENGER DOOR UNABLE TO CLOSE.  ADJUSTED DOOR LOCK ROLLER, OPS CHECKED GOOD.
